# SDR 96ZZZM979

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 387
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY DOOR HAS EXIT LIGHT OUT.  REMOVED AND REPLACED LAMPS.  OPS CHECK OK.  REFERENCE IXKA960034.
